# SDR UPS08M51548

- Difficulty date: January 14, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11
- Aircraft serial: 48416
- Aircraft time: 56,130 hours, 9,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA74187383501
- Condition: Cracked
- Location: Bs 1925
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR AT BS 1925 BETWEEN L45R AND L48L.  INSTALLED TRIPLER REPAIR PER EO MD11-5330-28480 AND EA011-5330- 01-A1261.
